# SDR DALA2021022301053

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 GOUGE EXTERNAL SKIN LOC. BTW FR 50 TO FR 51 STR 40L TO STR 42 AT LOWER FUSELAGE.  CORRECTIVE ACTION:  REPAIRED PER A320 SRM 51-42-11 AND A320 SRM 51-72-11 AND ER/A 589897- 14 REV. ORIGINAL AND PRI 589897-14 REV.0.  OK FOR SERVICE.  (1737427)
